New Formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 18 Day capsules and 6 Night capsules.
Effective Day & Night time Relief of:
-Headaches and fever
-Blocked nose/runny nose
-Body aches and pains
The symptoms of cold & flu usually start when you first get a runny nose, followed by watery eyes. Next a stuffy nose and then congestion sets in. And if you’re really unlucky, the sneezing and coughing may start. These symptoms normally last 3-10 days. Use Codral Day & Night new formula for cold and flu.
CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!
SUITABLE FOR Headaches and fever, blocked/runny nose, body aches and pains
Do not use: - For children below 12 years - If you are hypersensitive to any of the ingredients - If you have taken paracetamol - If you are taking antidepressants - If you have taken antihistamines - If blister foil is broken Phenylephrine may cause sleeplessness in some people. Night medication may cause drowsiness. If affected do not drive a vehicle or operate Machinery.
If symptoms persist, worsens, or new synptoms appear, see your doctor. Discontinue use and see a docotr at the first sign of a skin reaction or any other sign of hypersensitivity.
Day: Paracetamol 500mg Phenylephrine Hydrochloride 5mg
Night: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg
Day: 2 red tablets as necessary
Night: 2 orange tablets Maximum of 6 day & 2 night tablets in 24 hours. Adults to stop after 3 days. Children after 48 hours, except on medical advice